You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
First-Passage-Time Density and Moments of the Ornstein-Uhlenbeck Process
Luigi M. Ricciardi and Shunsuke Sato
Journal of Applied Probability
Vol. 25, No. 1 (Mar., 1988), pp. 43-57
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214232
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A detailed study of the asymptotic behavior of the first-passage-time p.d.f. and its moments is carried out for an unrestricted conditional Ornstein-Uhlenbeck process and for a constant boundary. Explicit expressions are determined which include those earlier discussed by Sato  and by Nobile et al. . In particular, it is shown that the first-passage-time p.d.f. can be expressed as the sum of exponential functions with negative exponents and that the latter reduces to a single exponential density as time increases, irrespective of the chosen boundary. The explicit expressions obtained for the first-passage-time moments of any order appear to be particularly suitable for computation purposes.
Journal of Applied Probability © 1988 Applied Probability Trust